# SDR CA001123007

- Difficulty date: October 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 17,971 hours
- Engine: Pwa PT6A28
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 4810100
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INSPECTION REVEALED DOOR SILL AREA CRACKING UNDER THE FLOOR AND ADJACENT TO THE CABIN DOOR HINGE AREA. PARTS AFFECTED OR REPLACED INCLUDE P/N 48101-00 RIB (BULKHEAD) (CRACKING), 45648-00 DOOR SILL (CRACKING). AIRSTAIR HINGE(S) 46396-00/46395-00 AND PIN 81761-70 REPLACED NEW AT THIS TIME. STRUCTURAL REPAIRS C/O AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.A/C TTSN 17769.7
